| Model Number |
RA002-5555SLR |
| Medical Device Problem Codes |
Corroded (1131); Mechanical Jam (2983)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The evaluation was performed by the (b)(6).The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.Report 2 of 2.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, force testing was unable to be performed.Additionally, it was noted during surface damage grading that there was corrosion.Upon disassembly of the rod, the radial bearing was found to be damaged.It was reported that the rod was removed as part of a planned removal procedure after desired lengthening had been achieved; there was no adverse patient or user impact associated with this report.No additional information is available.
Additional Manufacturer Narrative
This report is a duplicated of mfr report number 3006179046 -2023-00226.
Event or Problem Description
No additional information has been provided.